Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 597193, 8 pages
http://dx.doi.org/10.1155/2013/597193
Research Article

Existence and Multiplicity of Nontrivial Solutions for a Class of Fourth-Order Elliptic Equations

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 13 August 2013; Accepted 28 October 2013

Academic Editor: Shaoyong Lai

Copyright © 2013 Chun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using the Fountain theorem and a version of the Local Linking theorem, we obtain some existence and multiplicity results for a class of fourth-order elliptic equations.